On the numerical solution of a boundary problem for a system of ordinary differential equations
Doklady Akademii Nauk, Tome 112 (1957) no. 6, pp. 1002-1004
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_112_6_a5,
author = {V. K. Saul'ev},
title = {On the numerical solution of a boundary problem for a system of ordinary differential equations},
journal = {Doklady Akademii Nauk},
pages = {1002--1004},
year = {1957},
volume = {112},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_112_6_a5/}
}
V. K. Saul'ev. On the numerical solution of a boundary problem for a system of ordinary differential equations. Doklady Akademii Nauk, Tome 112 (1957) no. 6, pp. 1002-1004. http://geodesic.mathdoc.fr/item/DAN_1957_112_6_a5/